# SDR CA990907049

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2612 · Fire Detection
- Part: Fire Relay
- Part number: 162D
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,024 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

(CAN) IN CRUISE, NR 1 ENGINE FIRE WARNING LIGHT AND FIRE ALARM BELL ACTIVATED.  THE ENGINE WAS SHUT DOWN AND BOTH FIRE BOTTLES DISCHARGED INTO THE ENGINE.   AIRCRAFT RETURNED TO BLOCKS.   DURING RETURN FLIGHT, THE FIRE WARNING REMAINED ON, BUT EVIDENCE OF FIRE COULD NOT BE SEEN.  INVESTIGATION REVEALED NO EVIDENCE OF FIRE.  NR 1 FIRE RELAY INSTALLED ON NR 2 ENGINE AND SNAG MOVED TO NR 2 ENGINE.  RELAY REPLACED.
